# SDR DHLA20120519801

- Difficulty date: May 19, 2012
- Submitted: May 19, 2012
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-72F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION FOUND AT FS 102 AND LONGERON 36.
